# SDR SWAA2021042760284

- Difficulty date: March 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e Lbl17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT AFT CARGO BAY BS727E LBL17 WL155. MARKED / REMOVED AND REPLACED CARGO TRACK BTW B/S 727-867 LBL 17 WL 155 LOT # 1454777-1 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 146A7501 REV: B AND 146A7500 REV: 59900U 29MAR21
